Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Anal itching when I started Lipitor. Is there any connection ?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2002
Answered : 85 Questions
I have developed a problem with anal itching in about the same time-frame as I started taking Lipitor. Is there a connection and what can I do about it?
Posted Wed, 13 Jun 2012 in Digestion and Bowels
Answered by Dr. Abid 1 hour later
Hi there...

Sorry to hear about your problem. Let me try to provide you useful information regarding your concern.

Anal itching is highly unlikely to be due to Lipitor. It can be the feature of hemorrhoids or pin worm infection.

A direct examination / per rectal examination can help us differentiate among the two. I will encourage you to visit your local physician for the same. You may also start deworming under the guidance your physician.

I expect your symptoms to resolve soon with the above treatment.

Hope this helps. Let me know if you have any other concerns.

Thank you and best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor